I have been on and off prednisone for cluster headaches. Most recently starting at 80mg. The headaches stay away at 60mg. I stay at 60 mg. for 2-3 days then I wean myself down. Today i am to take 10 mg.
Is that what cures your headaches. and the dr prescribes it like that. No other medication helps? Have you seen a neurologist? It can be causing the effects you're having. But using it a often can cause problems.
Prednisone is a powerful drug, if I were you I would talk to the Doctor about something else to take for cluster headaches, it has a lot of side effects, plus it cause's bone loss. you are doing right to take the dose down slowly.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Apr 2015 • 12 answers
Updated 7 Oct 2012 • 1 answer
Updated 8 Jul 2013 • 3 answers
Updated 20 Jan 2014 • 6 answers
Updated 11 Sep 2017 • 2 answers